# SDR CALA2025080807488

- Difficulty date: June 10, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143S6112Y2
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, MULTIPLE DENTS IN THE OUTER SKIN REQUIRES EVALUATION.   REMOVED DENTED OUTER SKIN AND INSTALLED A NEW OUTER SKIN IAW DWG 146A6110 REV: A, SRM 51-40-02. ALODINED, PRIMED TOP COATED, & STENCILED OUTER SKIN IAW AMM 51-21-41, 51-21-72, 51-21-99 & 20-10-61.
